MAUDE Adverse Event Report: INPECO SA FLEXLAB; LABORATORY AUTOMATION SYSTEM

INPECO SA FLEXLAB; LABORATORY AUTOMATION SYSTEM
Model Number FLX
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The service personnel inspected the modules and checked the alignment of the no stop divert devices at the entry of the internal u-turn modules.The involved modules are kept monitored for further investigation.
 
Event or Problem Description
Cases of sample spillage have been reported from the field at the entry of some internal u-turn modules.This module provides a short way for carriers to reach their destination on the automation system by diverting them to a u-shaped lane connecting a portion of track with opposite flow direction.The sample spillage may cause cross contamination if the sample drops fall into another uncapped sample tube present in the queue or in the main lane.Sample residues have been found on the track profile.The investigation performed up to now did not provide any evidence of cross contamination.No discrepant test results potentially caused by sample cross contamination have been identified.

Brand Name
FLEXLAB
Common Device Name
LABORATORY AUTOMATION SYSTEM
Manufacturer (Section D)
INPECO SA
via torraccia 26
novazzano, 6883
SZ  6883
Manufacturer (Section G)
INPECO SPA
via givoletto 15
val della torre, 10040
IT   10040
Manufacturer Contact
eva balzarotti
via torraccia 26
novazzano, 6883
SZ   6883
MDR Report Key13309003
Report Number3010825766-2021-00010
Device Sequence Number4978468
Product Code CEM
UDI-Device Identifier07640172340004
UDI-Public(01)07640172340004(11)200504
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K121012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFLX
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2021
Initial Report FDA Received Date01/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown